Issue:Short remark on two covering topological operators over intuitionistic fuzzy sets

From Ifigenia, the wiki for intuitionistic fuzzy sets and generalized nets
(Redirected from Issue:Nifs/21/2/1-5)
Jump to: navigation, search
shortcut
http://ifigenia.org/wiki/issue:nifs/21/2/1-5
Title of paper: Short remark on interval type-2 fuzzy sets and intuitionistic fuzzy sets
Author(s):
Oscar Castillo
Tijuana Institute of Technology, Division of Graduate Studies, Tijuana, Mexico
ocastilloAt sign.pngtectijuana.mx
Patricia Melin
Tijuana Institute of Technology, Division of Graduate Studies, Tijuana, Mexico
pmelinAt sign.pngtectijuana.mx
Radoslav Tsvetkov
Technical University of Sofia, St, Kliment Ohridski Boulevard 8
rado_tzvAt sign.pngtu-sofia.bg
Krassimir Atanassov
Bioinformatics and Mathematical Modelling Department, Institute of Biophysics and Biomedical Engineering, Bulgarian Academy of Sciences, 105 Acad. G. Bonchev Str., Sofia 1113, Bulgaria
Intelligent Systems Laboratory, Prof. Asen Zlatarov University, Bourgas–8010, Bulgaria
kratAt sign.pngbas.bg
Presented at: 19th International Conference on Intuitionistic Fuzzy Sets, 4–6 June 2015, Burgas, Bulgaria
Published in: "Notes on IFS", Volume 21, 2015, Number 2, pages 1—5
Download: Download-icon.png PDF (147  Kb, Info) Download-icon.png
Abstract: Here we construct intuitionistic fuzzy sets with integral form of their degrees of membership and non-membership, that cover interval type-2 fuzzy sets.
Keywords: Interval type-2 fuzzy set, Intuitionistic fuzzy set.
AMS Classification: 03E72
References:
  1. Atanassov, K., Intuitionistic Fuzzy Sets, Springer, Heidelberg, 1999.
  2. Atanassov, K., On Intuitionistic Fuzzy Sets Theory, Springer, Berlin, 2012.
  3. Castillo, O., Type-2 Fuzzy Logic in Intelligent Control Applications, Springer, Berlin, 2012.
  4. Castillo, O., and P. Melin. Type-2 Fuzzy Logic: Theory and Applications, Springer, Berlin, 2008.
  5. Castillo, O., P. Melin, R. Tsvetkov and K. Atanassov. Short remark on interval type-2 fuzzy sets and intuitionistic fuzzy sets, Notes on Intuitionistic Fuzzy Sets, 20(2), 2014, 1–5.
  6. Mendel, J. M., Uncertain Rule-Based Fuzzy Logic Systems: Introduction and new directions, Prentice Hall, New Jersey, 2001.
Citations:

The list of publications, citing this article may be empty or incomplete. If you can provide relevant data, please, write on the talk page.